Trigestrel oral contraceptive

Patient

Q: I have started using the Trigestrel oral contraceptive one week ago. It is the first time that I am using oral contraceptives. Since starting the active pills 3 days ago, I have been experiencing terrible tummy cramps, diarrhoea as well as nausea. My period, however, was normal, and a lot lighter than previously. I have seen many complaints for this product on the Internet, and I am therefore worried that it may not be the best option. Should I stop the pills, go back to the clinic, and ask for a different product, or should I endure the pain in the hope that the side effects will go away? Please help!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews